In English  Español  Suomeksi  日本人  Institute

Time Schedule Plan 

July 16th-21st, 2018

Update April 22nd, 2018

Monday July 16th, 2018

Vantaa Music Institute (Lummetie 4)

At Time (Individual lessons will be planned separately in other rooms)

9.30-11.30 am Suzuki Voice Teacher Training and possible teaching exam (Lumme Hall - 2nd floor room 10)

10am-12 pm Registartion ALL (2nd floor the 1st room from left)

1-1.45 pm BIG GROUP LESSON ALL Opening and Gala songs 45 mins (Lumme Hall)

2.15-2.45 pm Level 1-2 students 30 mins (Lumme Hall)

  • Teachers: observation, TP and discussion at 2.45-3 pm

3.15-3.45 pm Level 3 students and chamber music orchestra 30 mins (Lumme Hall) 

  • Chamber Music and teachers to Lumme Hall at 3 pm
  • Teachers: observation, TP, Instruction

4-4.45 pm Master Class 45 mins: Level 4 (Room 10) Level 5, mature age and Graduated Suzuki Voice students (Lumme Hall)

  •  Solo Songs (Wednesday) and Gala Songs (Thursday) with the pianists and violinist.
  •  Teachers: observation and participation (familiar songs)

4.45-6 pm Preparation: Opening and Power Point (Lumme Hall)

5.15 pm Practise time for Finnish presentation (Lumme Hall) Others own packet lunch (upstrais)

6 pm OPENING, Anniversary celebrations and FINNISH PRESENTATION (Lumme Hall)

  • Separate Opening Program soon available in English - ks. valikosta erillinen Avajaisohjelma
  • Welcoming Words: Suzuki-Families r.y. and City of Vantaa

About 7.15 pm - 30th Anniversary Party Suzuki-Families association (Lumme Hall)

Tuesday 17th, 2018

Vantaa Music Institute (Lummetie 4)

At Time (Individual lessons will be planned separately in other rooms)

9.30-10 am Expectant mothers' lesson; Teacher Training (Lumme Hall)

10-10.30 am Students: Warm ups per level (Rooms 2nd. floor)

  • Baby Group at 10 am and Teachers' discussion at 10.30 am (Lumme Hall)

11-11.45 am BIG GROUP LESSON ALL Gala Songs 45 mins (Lumme Hall)

12-12.30 pm Visiting Art Galleri K. Cultural Director Annukka Larkio City of Vanta (Asematie 7 - old Art Center Pessi)

12.45-2.45 Pm Lunch - reserved before hand Salmon Soup (Keskuspuiston koulu - a school across the Music Institute)

2-2.30 pm Level 1 and 2 students and teachers (Lumme Hall and room 10)

3-3.30 pm Level 3 Students and Teachers (Room 10), MASTER CLASS: Level 4 and 5 students and teachers separate rooms

  • Note: Practise time 3-3.45 pm: Solo Recital Songs (Wednesday) with Pianist Kimmo Ruotsala (Grand Piano Room later)
  • Exam Recital Practise at 3 pm Penny Adeney (Level 4), Katrina Pezzimenti and Marjaana Merikanto (Lumme Hall)

4-5 pm SUZUKI VOICE TEACHER RECITAL - EXAM (Lumme Hall). Free!

  • Feedback from Exam board will be planned separately.

5-6 pm Practise time: Country presentations - all other countries (Lumme Hall) Others own packed lunch (upstairs).

6 pm-> COUNTRY PRESENTATIONS USA, Japan, Mexico, Spain, Argentina, Australia, England.. (Lumme Hall)

Wednesday 18th, 2018

Vantaa Music Institute (Lummetie 4)

At Time (Individual lessons will be planned separately in other rooms)

9.30-10 am Warm ups all Solo recital singers (Lumme Hall)

  • 9.30 am Expectant Mothers' Group and Teacher Training (Room 10)

10-11 am Practise time for soloists (Lumme Hall)

  • Teachers of students, pianists Kimmo Ruotsala and Marjaana Merikanto. Violinists Kirsi Ruotsala
  • Baby Group at 10-10.30 am and Teacher Training (Room 10)

11-11.45 am SOLO SONG RECITAL Part 1 (Level 1-3) interval 15 mins

12-12.45 pm SOLO SONG RECITAL Part 2 (Level 4-5, mature age and Graduated Suzuki Voice students)

12.45-2.45 pm Lunch - reserved before hand Vegetable Soup (Keskuspuiston koulu - a school across the Music Institute)

  • possible individual lessons at 1.30-3 pm

3-3.30 pm Level 3 students and teachers (Lumme Hall)

  • Level 1-2 students and teachers  (Room 10)
  • Teachers' discussions after lessons 15 mins
  • possible individual lessons at 3-4 pm

4-4.45 pm BIG GROUP LESSON ALL Gala Songs 45 mins (Lumme Hall)

5-5.45 MASTER CLASS: Level 4-5 and Graduated Suzuki Voice students (Lumme Hall)

Thursday July 19th, 2018

10-10.30 am Warm ups (Lumme Hall)

11 am-12 BIG GROUP LESSON ALL (Lumme Hall)

12-1 pm Own packed lunch (Music Institute upstairs)

  • Travelling to Kulttuuritalo Martinus (Martinlaaksontie 36). Meeting about 2.30 pm.

2.30-3 pm Dressing rooms for girls are upstairs and for boys downstairs. Kitchen is downstairs.

  • Parking inside Martinus Parking Hall. Walk upstairs using stairs and you find main entrance.
  • Teachers pick up students from the dressing rooms little before 3 pm.

3 pm Practise Gala Program Level 4-5 (Martinus, Martinlaaksontie 36)

4 pm Practise Gala Program Level 2-3 (Martinus, Martinlaaksontie 36)

4.30 pm Practise Gala Program Level 1 (Martinus, Martinlaaksontie 36)

5-5.15 pm PHOTO TOGETHER (Martinus, Martinlaaksontie 36)

  • own packed lunch (kitchen downstairs)
  • Concert dress, evening dress

6 pm GALA RECITAL (Kulttuuritalo Martinus, Martinlaaksontie 36)

  • separate Program under Title
  • Free entrance. Program 5 euros.
  • Suzuki-Families association has 2 persons who take photos during the recital. Martinus records the recital. Photos can be ordered from Suzuki Families association.
  • Ritva Viljanen, The Chair - City of Vantaa (speech)
  • Reception during interval about 6.45-7.15 pm
  • Recital ends about 8 pm

Friday 20th, 2018

Preparation at Rusutjärvi Villa at 11 am.

2 pm Raising the Finnish Flag and singing Finlandia Song

3 pm Singing and playing

4 pm Swimming and sauna. Own packed lunch and possible to grill own sausages.

5 pm Pancakes (Suzuki-Families association)

7 pm Final song Merikanto "Onnelliset" and Finnish flag down 

Cleaning group

Saturday July 21st, 2018

Separate Time Schedule from Musiikkikoulu Virtus and Capponi Studio
Visit Suomenlinna, Musiikkitalo and Linnanmäki
 
  Follow us in:
  Facebook  
© 2011-2018 Model-Hangar Oy Music Department